Volume 13, issue 3 (2013)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 4, 1595–2140
Issue 3, 1075–1593
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Singular maps on exotic $4$–manifold pairs

Boldizsár Kalmár and András I Stipsicz

Algebraic & Geometric Topology 13 (2013) 1709–1731
Bibliography
1 S Akbulut, R Matveyev, Exotic structures and adjunction inequality, Turkish J. Math. 21 (1997) 47 MR1456158
2 S Akbulut, B Ozbagci, Lefschetz fibrations on compact Stein surfaces, Geom. Topol. 5 (2001) 319 MR1825664
3 K Cieliebak, Y Eliashberg, From Stein to Weinstein and back: Symplectic geometry of affine complex manifolds, Amer. Math. Soc. Colloq. Publ. 59, Amer. Math. Soc. (2012) MR3012475
4 S K Donaldson, Polynomial invariants for smooth four-manifolds, Topology 29 (1990) 257 MR1066174
5 S K Donaldson, Lefschetz pencils on symplectic manifolds, J. Differential Geom. 53 (1999) 205 MR1802722
6 Y Eliashberg, Topological characterization of Stein manifolds of dimension $\gt 2$, Internat. J. Math. 1 (1990) 29 MR1044658
7 M H Freedman, F Quinn, Topology of $4$–manifolds, Princeton Math. Series 39, Princeton Univ. Press (1990) MR1201584
8 R E Gompf, Toward a topological characterization of symplectic manifolds, J. Symplectic Geom. 2 (2004) 177 MR2108373
9 R E Gompf, A I Stipsicz, $4$–manifolds and Kirby calculus, Graduate Studies in Mathematics 20, Amer. Math. Soc. (1999) MR1707327
10 R Kirby, P Melvin, Canonical framings for $3$–manifolds, from: "Proceedings of 6th Gökova Geometry-Topology Conference" (editors S Akbulut, T Önder, R J Stern) (1999) 89 MR1701641
11 P B Kronheimer, T S Mrowka, Embedded surfaces and the structure of Donaldson's polynomial invariants, J. Differential Geom. 41 (1995) 573 MR1338483
12 X Lin, Z Wang, On Ohtsuki's invariants of integral homology $3$–spheres, Acta Math. Sin. $($Engl. Ser.$)$ 15 (1999) 293 MR1736681
13 P Lisca, G Matić, Tight contact structures and Seiberg–Witten invariants, Invent. Math. 129 (1997) 509 MR1465333
14 A Loi, R Piergallini, Compact Stein surfaces with boundary as branched covers of $B^4$, Invent. Math. 143 (2001) 325 MR1835390
15 H Murakami, Quantum $\mathrm{SU}(2)$–invariants dominate Casson's $\mathrm{SU}(2)$–invariant, Math. Proc. Cambridge Philos. Soc. 115 (1994) 253 MR1277059
16 T Ohtsuki, A polynomial invariant of integral homology $3$–spheres, Math. Proc. Cambridge Philos. Soc. 117 (1995) 83 MR1297897
17 B Ozbagci, A I Stipsicz, Surgery on contact $3$–manifolds and Stein surfaces, Bolyai Society Mathematical Studies 13, Springer (2004) 281 MR2114165
18 J Park, The geography of Spin symplectic $4$–manifolds, Math. Z. 240 (2002) 405 MR1900318
19 O Saeki, Fold maps on $4$–manifolds, Comment. Math. Helv. 78 (2003) 627 MR1998397
20 O Saeki, K Sakuma, Special generic maps of $4$–manifolds and compact complex analytic surfaces, Math. Ann. 313 (1999) 617 MR1686951
21 C H Taubes, More constraints on symplectic forms from Seiberg–Witten invariants, Math. Res. Lett. 2 (1995) 9 MR1312973
22 E Witten, Monopoles and four-manifolds, Math. Res. Lett. 1 (1994) 769 MR1306021